MathSciNet Relay Station
MathSciNet bibliographic data
MR201562 22.20 (28.70)
Mackey, George W. Ergodic theory and virtual groups. Math. Ann. 166 1966 187–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement